Alert archive / Florida / Marine Weather Statements in 2006
Marine Weather Statement 7, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jul 19, 2006, 3:35 PM EDT. It was in force for 85 min.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2006, 3:35 PM EDT (19:35 UTC)
- Expired
- Jul 19, 2006, 5:00 PM EDT
- In force
- 85 min
- Issued by
- NWS Mobile, AL
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jul 19, 6:00 AM EDT, 9 hours 35 minutes earlier.
Area forecast discussion, Jul 19, 6:00 AM EDT, 9 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT WED JUL 19 2006 .SHORT TERM (TODAY THROUGH THURSDAY)...A WEAK SHORTWAVE MOVING SOUTH OUT OF THE TENNESSEE RIVER VALLEY REGION WILL SPARK OFF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA TODAY. THE STORMS TO THE NORTH AHEAD OF THIS FEATURE HAVE DIMINISHED IN COVERAGE AND INTENSITY OVER THE PAST FEW HOURS...HOWEVER SEVERAL REMNANT OUTFLOW BOUNDARIES ARE LINGERING JUST TO THE NORTHWEST OF OUR AREA AND THESE WILL ALSO LIKELY PROVIDE A SURFACE FOCUS FOR MORE ORGANIZED CONVECTION BY THE EARLY AFTERNOON HOURS MOVING DOWN THE MEAN LAYER FLOW INTO OUR INLAND ZONES. AGAIN...WE COULD SEE A FEW STRONG STORMS IN THE AFTERNOON HOURS WITH VERY FREQUENT LIGHTNING STRIKES AND GUSTY WINDS AROUND 45 MPH. THE SHORTWAVE WILL SHIFT SOUTHWEST AROUND THE WESTERN PERIPHERY OF THE CENTRAL PLAINS RIDGE AND DAMPEN OUT TONIGHT. FOR TOMORROW...ANOTHER PIECE OF UPPER ENERGY ROUNDING THE EASTERN SIDE OF THE CENTRAL PLAINS RIDGE WILL SHIFT DOWN ACROSS MISSISSIPPI AND ALABAMA. FOR NOW WE WILL STICK CLOSE TO GUIDANCE WITH 20 PERCENT POPS MOST AREAS...HOWEVER WE MAY HAVE TO TWEAK THOSE UP INTO THE SCATTERED RANGE LATER TODAY OR TONIGHT AS WE GET A BETTER FEEL ON THE TIMING AND PLACEMENT OF THE UPPER FEATURES FOR TOMORROW. WE SPLIT THE MET/MAV TEMP VALUES INLAND TODAY GIVEN SLIGHTLY GREATER AFTERNOON CLOUDCOVER DUE TO SCATTERED STORMS (IN COMPARISON TO YESTERDAY) KEEPING US FROM TOPPING OUT AS HIGH AT THE MET BUT STILL ABOVE THE MAV WHICH HAS BEEN PERSISTENTLY TOO COOL OF LATE. WE WILL AGAIN SEE AFTERNOON HEAT INDEX VALUES TOP OUT IN THE 100 TO 105 RANGE TODAY AND TOMORROW. /05 .LONG TERM (FRIDAY THROUGH NEXT WEDNESDAY)...THE CENTRAL PLAINS UPPER RIDGE TRANSLATES WESTWARD THROUGH EARLY NEXT WEEK AS A SHORTWAVE AMPLIFIES THE EASTERN STATES TROUGH A BIT. WITH THE AXIS OF THE UPPER TROUGH WEST OF OUR AREA...AND WITH A SHORTWAVE TRANSITIONING THROUGH THE FLOW JUST NORTH OF OUR AREA...WE ADVERTISED SLIGHTLY GREATER COVERAGES OF SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY. THE UPPER TROUGH TRANSLATES EAST AND DE-AMPLIFIES BY THE MIDDLE OF NEXT WEEK...THEN A WEAK UPPER RIDGE BUILDS IN ACROSS THE AREA WITH THE WESTERN ATLANTIC LOW LEVEL RIDGE TO THE EAST PROVIDING A PATTERN CONDUCIVE FOR TYPICAL ISOLATED TO SCATTERED DIURNAL CONVECTION. /05 && .MARINE...A WEAK RIDGE OF HIGH PRES WILL CONTINUE OVER THE NORTH CENTRAL GULF THROUGH EARLY NEXT WEEK. SOUTHERLY WINDS AND SEAS WILL BUILD SLIGHTLY LATE SATURDAY THROUGH EARLY NEXT WEEK IN RESPONSE TO H5 TROF AND WEAKENING FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND LOWER SECTIONS OF MS...AL AND GA. SHOWERS AND THUNDERSTORMS WILL GENERALLY BE ISOLATED OVER THE MARINE AREA THROUGH FRIDAY BECOMING MOSTLY SCATTERED SATURDAY THROUGH EARLY NEXT WEEK AS UPPER TROF MOVES ACROSS THE REGION. /32 && .FIRE WEATHER...NO CONCERNS AT THIS TIME. /05 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 94 74 94 76 / 30 20 20 20 PENSACOLA 93 77 93 77 / 30 20 20 20 DESTIN 92 77 91 79 / 30 20 20 20 EVERGREEN 97 71 97 72 / 30 20 20 20 WAYNESBORO 96 73 98 73 / 30 20 20 20 CAMDEN 97 73 98 74 / 30 20 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 05/JG 32/EE
Hazardous weather outlook, Jul 19, 6:30 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CDT WED JUL 19 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 530 AM CDT WED JUL 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING AND AFTERNOON HOURS AS A WEAK UPPER LEVEL DISTURBANCE MOVES SOUTH OUT OF NORTHERN MISSISSIPPI AND ALABAMA. A FEW STORMS WILL BECOME STRONG ENOUGH TO PRODUCE SUDDEN DOWNBURST WINDS NEAR 50 MPH...IN ADDITION TO PRODUCING FREQUENT DANGEROUS LIGHTNING STRIKES AND SMALL HAIL. LOCALLY HEAVY RAINFALL WITH ACCUMULATIONS UP TO 2 INCHES PER HOUR WILL ALSO BE POSSIBLE. THE STORMS WILL BE THE MOST NUMEROUS IN COVERAGE AND THE STRONGEST IN INTENSITY DURING THE MID AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY INLAND DURING THE AFTERNOON AND EARLY EVENING HOURS...AND ALONG THE COAST AND OFFSHORE WATERS OVERNIGHT AND DURING THE MORNING HOURS. THE PROBABILITY OF SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... DUE TO THE EXPECTED BRIEF AND ISOLATED NATURE OF ANY SEVERE STORMS THIS AFTERNOON...ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR SIGNIFICANT SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 19, 3:00 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 200 PM CDT WED JUL 19 2006 ALZ052-061-191945- UPPER MOBILE-WASHINGTON- 200 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN WASHINGTON AND NORTHERN MOBILE COUNTIES... AT 156 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES NORTH OF CITRONELLE...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CITRONELLE AND SIDNEY THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 214 PM CDT WED JUL 19 2006 FLZ001-003-192000- INLAND ESCAMBIA-INLAND SANTA ROSA- 214 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA ROSA COUNTIES... AT 213 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHWEST OF MCDAVID...AND MOVING SOUTHWEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... OAK GROVE AND WALNUT HILL THROUGH 300 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:23 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 223 PM CDT WED JUL 19 2006 FLZ003>006-192015- COASTAL OKALOOSA-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA ROSA- 223 PM CDT WED JUL 19 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN OKALOOSA COUNTY AND MOVING TOWARD EASTERN SANTA ROSA COUNTY... AT 222 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 9 MILES SOUTHEAST OF HOLT...AND MOVING WEST AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... HOLT...GALLIVER AND HAROLD THROUGH 315 PM CDT. THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM 45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORMS HAVE PASSED. THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW YOU TO CROSS SAFELY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:18 PM EDT | Severe Thunderstorm Warning | MOB | Covington | 27 min |
| Jul 19, 5:29 PM EDT | Severe Thunderstorm Warning | MOB | Mobile | 31 min |
Nearby
Marine Weather Statements in Florida, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.